# SDR AALA201901089012

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 38,963 hours, 5,771 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW WOULD NOT OPEN.  MAINTENANCE ADJUSTED THE PILLAR TRIM AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
